EconPapers    
Economics at your fingertips  
 

New Axiomatizations of the Owen Value for Games with Coalition Structures

Gerard Hamiache

G.R.E.Q.A.M. from Universite Aix-Marseille III

Abstract: This paper presents two new axiomatizations of the Owen value for games with coalition structures. Other axiomatizations can be found in the literature: Owen (1977), Hart and Kurz (1983), and Winter (1992). The driving force of my axiomatization is a consistency axiom based on an associated game, that is not a reduced game.

Keywords: GAME THEORY; CARTELS (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Pages: 38 pages
Date: 1997
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A new axiomatization of the Owen value for games with coalition structures (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:aixmeq:97a03

Access Statistics for this paper

More papers in G.R.E.Q.A.M. from Universite Aix-Marseille III G.R.E.Q.A.M., (GROUPE DE RECHERCHE EN ECONOMIE QUANTITATIVE D'AIX MARSEILLE), CENTRE DE VIEILLE CHARITE, 2 RUE DE LA CHARITE, 13002 MARSEILLE.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-31
Handle: RePEc:fth:aixmeq:97a03